# SDR HALA2019050400213

- Difficulty date: May 1, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1140
- Aircraft time: 39,889 hours, 6,518 cycles
- System (JASC): 2210 · Autopilot System
- Part: Cdu
- Part number: 3322829001
- Part serial: 06361
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 3 MCDU SCREEN WENT BLANK INTERMITTENTLY.  REMOVED & REPLACED NR 3 MCDU PER AMM 22-82-12. OPS CHECK GOOD.
